# SDR SWAA2025051457230

- Difficulty date: April 23, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 45,024 hours, 27,712 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Condition: Stripped
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 DOOR FORWARD GIRT BAR FITTING MOUNT PLATE (BOTTOM) HAS STRIPPED ATTACHING HARDWARE.<[01] REPLACED STRIPPED ATTACHING HARDWARE ON L-2 DOOR FORWARD GIRT BAR FITTING MOUNT PLATE (BOTTOM) IAW AMM 25-66-02-000-801 FIGURE 201;[02] REPLACED STRIPPED ATTACHING HARDWARE ON L-2 DOOR FORWARD GIRT BAR FITTING MOUNT PLATE (BOTTOM) IAW AMM 25-66-02-000-801 FIGURE 201  ATAG A314498;[03] REPLACED L-2 DOOR FORWARD GIRT BAR FITTING MOUNT PLATE ATTACHING HARDWARE IAW AIPC 25-66-02-02    A TAG # A314498;[04] VERIFIED ITEM 3 C/W
